Title

The complex Monge-Ampère equation on weakly pseudoconvex domains

RIS ID

113072

Publication Details

Baracco, L., Khanh, T. & Pinton, S. (2017). The complex Monge-Ampère equation on weakly pseudoconvex domains. Comptes Rendus Mathematique (Academie des Sciences), 355 (4), 411-414.

Abstract

We show here a "weak" Hölder regularity up to the boundary of the solution to the Dirichlet problem for the complex Monge-Ampère equation with data in the Lp space and Ω satisfying an f-property. The f-property is a potential-theoretical condition that holds for all pseudoconvex domains of finite type and many examples of infinite-type ones.

Grant Number

ARC/DE160100173

Please refer to publisher version or contact your library.

Share

COinS